Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 451, NWS Tallahassee, FL

July 22, 2023Holmes County, Jackson County, Washington County, Florida; 4 counties in Georgia; Geneva County, Houston County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 22, 2023, 1:09 PM CDT for Holmes County, Jackson County, Washington County, Florida; 4 counties in Georgia; Geneva County, Houston County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 22, 2023, 1:09 PM CDT (18:09 UTC)
Expired
Jul 22, 2023, 2:00 PM CDT
In force
51 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Geneva County, AL, Houston County, AL, Holmes County, FL, Jackson County, FL, Washington County, FL, Decatur County, GA, Early County, GA, Miller County, GA, Seminole County, GA

The radar

The Ft Rucker radar (KEOX), 58 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 11:43 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2079 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2079 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 12:20 PM CDT, 49 minutes earlier.

Area forecast discussion, Jul 22, 12:20 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
120 PM EDT Sat Jul 22 2023

...New AVIATION...

.UPDATE...
Issued at 947 AM EDT Sat Jul 22 2023

The previous forecast appears to be on track. Scattered to
widespread showers and thunderstorms are expected to develop
across the area this afternoon with damaging winds, hail, and
heavy rainfall possible. SPC has upgraded much of the area to a
Slight Risk (level 2 of 5) for severe weather today. A heat
advisory remains in effect for all our Florida counties.

&&

.NEAR TERM...
(Today and tonight)
Issued at 345 AM EDT Sat Jul 22 2023

A continuation of the pattern change that began yesterday will
bring even greater shower/thunderstorm chances to the tri-state
region today. Overnight, strong thunderstorms pushed through
southwest Georgia as the upper level ridge broke down and for this
afternoon a broad upper level trough will be in place overhead.
At the surface, a weak frontal boundary associated with this
trough will drift south. With increased support aloft over an
unstable airmass and increased convergence thanks to the
seabreeze, it should be a active afternoon. The main activity will
wait to develop until the early afternoon, but a few isolated
showers/storms could develop early in the morning thanks to a
decaying outflow boundary from Friday evenings storms. We're
beginning to see this now with showers storms across central
Alabama into southwest Georgia.

With most of the activity, especially across Florida, not getting
going until the afternoon period we're likely to see at least one
more afternoon of hot temperatures with the heat indicies
climbing to near 110 deg F across the Panhandle and Big Bend. So
one more heat advisory was issued for this afternoon in these
areas.

With moderate/high instability forecast to develop again along
with steep lower level lapse rates, damaging wind gusts will be
the primary concerns with strong/severe storms. For this reason a
marginal (level 1 of 5) risk of severe weather is in place for
much of southern Alabama/Georgia and our Florida counties. In
addition to severe potential, high PWATs in place will lead to
high rainfall rates so any slow moving/training storms will have
the potential to produce localized flooding.

&&

.SHORT TERM...
(Sunday through Monday night)
Issued at 345 AM EDT Sat Jul 22 2023

Showers and thunderstorms are expected to continue on Sunday as
the upper level troughing continues to deepen over the region.
High instability, decent deep-layer shear, and steep low/mid-level
lapse rates prevail through the day, allowing for thunderstorms
to become strong with gusty winds being the main concern. With the
moist air mass remaining, heavy rainfall leading to possible
flash flooding will also be a concern with the storms that
develop. But, a frontal boundary will have begun its passage
through the CWA, allowing for drier air to attempt to filter in
from the north during the day on Sunday through Monday. PoPs will
be more concentrated along and south of I-10 with about a 90
percent chance. Areas to the north have about a 70 to 80 percent
chance during the afternoon hours. With the heavy rain expected,
the WPC has the area highlighted in a Marginal (1 of 4) risk for
excessive rainfall for Sunday.

The trough will begin to slowly lift to the north during the day
on Monday, lowering precip chances during the day. Most of the
precip will be along and south of I-10 to the I-75 corridor and
over the marine zones with PoPs ranging from 50-70 percent. North
of I-10, PoPs will be around 20 to 40 percent.

Because of the showers and thunderstorms, continuous cloud cover
will provide a reprieve from the hot temperatures. Our high
temperatures for Sunday will be in the upper 80s with heat indices
in the upper 90s. Monday will have high temperatures in the low
90s. Overnight lows will be in the low to mid 70s.

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 345 AM EDT Sat Jul 22 2023

The upper level trough will be lifting at the start of the long
term. The ridge building to the west will become more influential
in bringing up our temperatures and capping PoPs around 40 percent
each afternoon in more typical summertime pattern with the sea
breeze initiating most of the convection. Temperatures will be in
the mid- 90s for the afternoon highs and low to mid-70s for the
morning lows. Max heat indices for this term are forecast to be in
the low-100s.

&&

.AVIATION...
(18Z TAFS)
Issued at 116 PM EDT Sat Jul 22 2023

MVFR/IFR conditions (in thunderstorms) are currently being
observed, or will be observed through the remainder of the
afternoon and evening hours at all terminals across the forecast
area today. Lingering shower activity looks possible across ECP
and TLH through the overnight hours, which look to transition to
thunderstorm activity by the mid morning hours. These
thunderstorms could once again bring periods of MVFR/IFR
conditions. Shower and thunderstorm activity looks to spread
inland throughout the remainder of the morning and afternoon hours
to affect ABY, DHN, and VLD. Outside of shower and thunderstorm
activity expect relatively light winds out of the southwest at all
terminals through most of the period.

&&

.MARINE...
Issued at 345 AM EDT Sat Jul 22 2023

Showers and thunderstorms become more numerous this weekend.
Increase in winds and seas will be possible in and around
thunderstorms, along with frequent lightning, possible small hail,
and waterspouts. Winds will generally be westerly/southwesterly
around 15 knots or less through the period.

&&

.FIRE WEATHER...
Issued at 345 AM EDT Sat Jul 22 2023

Another day of hot temperatures are expected with more widespread
showers/storms developing later this afternoon. The wetter conditions
will keep fire weather concerns low. The only concerns will be
the potential for strong winds in the vicinity of thunderstorms
and high dispersions across the Florida Big Bend.

&&

.HYDROLOGY...
Issued at 345 AM EDT Sat Jul 22 2023

A wet pattern will continue through this weekend. Isolated Flash
flooding will be a concern with the heavier storms and the
possibility of storms training as we are expecting multiple rounds
of storms. We can expect a widespread amount of 1-2 inches of
rainfall, with isolated areas receiving higher amounts by early
midweek. Through the period, we will transition to a more typical
summertime diurnal pattern. Although rivers are in good condition,
there may be some rises depending on location and how much
precipitation we receive.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   75  87  73  90 /  50  90  40  50
Panama City   76  87  75  89 /  50 100  50  50
Dothan        72  86  71  90 /  70  80  20  20
Albany        72  86  71  90 /  60  70  20  20
Valdosta      74  87  72  90 /  50  90  30  40
Cross City    77  90  76  88 /  40  90  60  80
Apalachicola  78  87  77  87 /  50 100  70  70

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for
     FLZ007>019-026>029-034-108-112-114-115-118-127-128-134.

     High Rip Current Risk through late tonight for FLZ112-114.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Dobbs
SHORT TERM...Montgomery
LONG TERM....Montgomery
AVIATION...Bunker
MARINE...Montgomery
FIRE WEATHER...Dobbs
HYDROLOGY...Montgomery

In the hours before

Special weather statement, Jul 22, 12:30 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
130 PM EDT Sat Jul 22 2023

FLZ011-013-016-017-026-GAZ145-146-155>159-221815-
Liberty FL-Gadsden FL-Calhoun FL-Jackson FL-Leon FL-Brooks GA-
Decatur GA-Colquitt GA-Mitchell GA-Seminole GA-Grady GA-Thomas GA-
130 PM EDT Sat Jul 22 2023

...A strong thunderstorm will impact portions of southeastern Jackson
and northeastern Calhoun Counties in the Panhandle of Florida,
Gadsden, north central Liberty and northeastern Leon Counties in Big
Bend of Florida, Decatur, Grady and southeastern Mitchell Counties in
southwestern Georgia, Thomas and northwestern Brooks Counties in
south central Georgia, southeastern Seminole County in southwestern
Georgia and southern Colquitt Counties in south central Georgia
through 215 PM EDT/115 PM CDT/...

At 130 PM EDT/1230 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Whigham, or near Cairo, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tallahassee, Moultrie, Thomasville, Quincy, Havana, Bainbridge,
Cairo, Midway, Ochlocknee, Pavo, Coolidge, Whigham, Chattahoochee,
Riverside, Greensboro, West Bainbridge, Sneads, Gretna, Grand Ridge
and Berlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT/700 PM
CDT/ for Big Bend of and the Panhandle of Florida...and south central
and southwestern Georgia.

&&

LAT...LON 3088 8364 3081 8388 3062 8403 3041 8479
      3047 8508 3073 8521 3095 8457 3106 8413
      3117 8411 3122 8354
TIME...MOT...LOC 1730Z 273DEG 12KT 3089 8428

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Haner
Local storm report, Jul 22, 12:42 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
142 PM EDT Sat Jul 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     Tstm Wnd Gst     Tift Airport            31.43N 83.49W
07/22/2023  M47 MPH          Tift               GA   ASOS

&&

Haner
Local storm report, Jul 22, 12:45 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
145 PM EDT Sat Jul 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     Tstm Wnd Dmg     4 N Philema             31.81N 84.03W
07/22/2023                   Lee                GA   911 Call Center

            911 call center reported trees down along
            New York Rd.

&&

KO
Local storm report, Jul 22, 12:48 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
148 PM EDT Sat Jul 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Tstm Wnd Gst     4 ENE Alligator Point   29.92N 84.33W
07/22/2023  M40 MPH          Franklin           FL   Mesonet

            The Bald Point weatherflow station measured
            a wind gust of 40 mph.

&&

IG3
Local storm report, Jul 22, 12:58 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
158 PM EDT Sat Jul 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     Tstm Wnd Dmg     3 NNW Tifton            31.49N 83.53W
07/22/2023                   Tift               GA   911 Call Center

            911 Call Center reported trees down along
            Zion Hope Rd.

&&

KO
Special weather statement, Jul 22, 1:00 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
200 PM EDT Sat Jul 22 2023

ALZ068-069-FLZ007>011-108-GAZ155-221845-
Geneva AL-Houston AL-Central Walton FL-Holmes FL-South Walton FL-
Jackson FL-North Walton FL-Washington FL-Seminole GA-
200 PM EDT Sat Jul 22 2023

...Strong thunderstorms will impact portions of southern Geneva,
southeastern Houston, Jackson, Walton, Holmes, northern Washington
and northwestern Seminole Counties through 245 PM EDT/145 PM CDT/...

At 200 PM EDT/100 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles west of
Donalsonville to 6 miles northwest of Valparaiso. Movement was
southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cottonwood, Vernon, De Funiak Springs, Bonifay, Geneva, Marianna,
Chipley, Graceville, Hartford, Eglin Air Force Base, Bradford, Union,
Liberty, Live Oak, Malone, Freeport, Cottondale, Greenwood, Paxton
and Ponce De Leon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT/700 PM
CDT/ for southeastern Alabama...the Panhandle of Florida...and
southwestern Georgia.

&&

LAT...LON 3097 8639 3109 8570 3102 8560 3107 8497
      3082 8492 3046 8615 3047 8613 3046 8619
      3048 8620 3050 8620 3042 8626 3043 8626
      3049 8625 3048 8628 3041 8632 3047 8630
      3048 8633 3046 8639
TIME...MOT...LOC 1800Z 327DEG 12KT 3105 8500 3057 8658

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Haner

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 11:26 PM CDTSpecial Weather StatementTAEGadsden34 min
Jul 21, 11:53 PM CDTSpecial Weather StatementTAEJefferson, Leon, Madison37 min
Jul 22, 1:17 AM CDTHeat AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Jul 22, 10:16 AM CDTSpecial Marine WarningTAE119 min
Jul 22, 10:46 AM CDTRip Current StatementTAEBay, Gulf14 hr
Jul 22, 11:56 AM CDTSpecial Weather StatementTAEHolmes34 min
Jul 22, 12:06 PM CDTSpecial Marine WarningTAE54 min
Jul 22, 12:25 PM CDTSpecial Weather StatementTAEHolmes35 min
Jul 22, 12:30 PM CDTSpecial Weather StatementTAEGadsden45 min
Jul 22, 1:00 PM CDTSpecial Weather StatementTAEHolmes, Jackson, Walton45 min
Jul 22, 1:17 PM CDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington43 min
Jul 22, 1:31 PM CDTSevere Thunderstorm WarningTAEJefferson, Leon, Madison44 min
Jul 22, 1:37 PM CDTSevere Thunderstorm WarningTAECalhoun, Jackson38 min
Jul 22, 1:52 PM CDTSevere Thunderstorm WarningTAEMadison68 min
Jul 22, 1:55 PM CDTSpecial Weather StatementTAEHolmes, Walton, Washington35 min
Jul 22, 2:00 PM CDTSpecial Weather StatementTAEGadsden30 min
Jul 22, 2:08 PM CDTSevere Thunderstorm WarningTAECalhoun23 min
Jul 22, 2:10 PM CDTSevere Thunderstorm WarningTAEJefferson, Madison50 min
Jul 22, 2:30 PM CDTSpecial Weather StatementTAECalhoun, Jackson, Liberty, Walton, Washington30 min
Jul 22, 2:36 PM CDTSpecial Weather StatementTAEJefferson24 min
Jul 22, 2:41 PM CDTSpecial Marine WarningTAE83 min
Jul 22, 2:47 PM CDTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor, Wakulla43 min
Jul 22, 2:54 PM CDTSpecial Weather StatementTAEMadison36 min
Jul 22, 3:01 PM CDTSpecial Weather StatementTAEGadsden29 min
Jul 22, 3:19 PM CDTSpecial Marine WarningTAE86 min
Jul 22, 3:23 PM CDTSpecial Weather StatementTAEMadison, Taylor, Wakulla37 min
Jul 22, 3:58 PM CDTSpecial Weather StatementTAELafayette, Taylor, Wakulla32 min
Jul 22, 4:35 PM CDTSpecial Weather StatementTAEWakulla25 min
Jul 22, 4:37 PM CDTSpecial Marine WarningTAE68 min
Jul 22, 5:05 PM CDTSpecial Weather StatementTAEFranklin25 min
Jul 22, 5:53 PM CDTSpecial Weather StatementTAEDixie37 min
Jul 22, 5:57 PM CDTSpecial Marine WarningTAE52 min
Jul 21, 9:00 PM CDTSpecial Weather StatementTAETurner30 min
Jul 21, 9:12 PM CDTSpecial Weather StatementTAEQuitman, Randolph33 min
Jul 21, 9:29 PM CDTSpecial Weather StatementTAEClay, Randolph31 min
Jul 21, 9:32 PM CDTSpecial Weather StatementTAEBen Hill, Dougherty, Irwin, Turner, Worth28 min
Jul 21, 9:58 PM CDTSpecial Weather StatementTAECalhoun, Early, Randolph32 min
Jul 21, 10:01 PM CDTSpecial Weather StatementTAEBaker, Ben Hill, Dougherty, Irwin, Tift, Turner and 1 more29 min
Jul 21, 10:16 PM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Miller44 min
Jul 21, 10:22 PM CDTSevere Thunderstorm WarningTAEBen Hill, Irwin53 min
Jul 21, 10:31 PM CDTSpecial Weather StatementTAEMitchell, Tift, Worth29 min
Jul 21, 10:40 PM CDTSevere Thunderstorm WarningTAEColquitt, Tift, Worth50 min
Jul 21, 10:58 PM CDTSevere Thunderstorm WarningTAEBaker, Mitchell47 min
Jul 21, 11:06 PM CDTSevere Thunderstorm WarningTAEBerrien, Cook39 min
Jul 21, 11:35 PM CDTSpecial Weather StatementTAELanier, Lowndes25 min
Jul 22, 10:50 AM CDTSpecial Weather StatementTAEClay, Randolph55 min
Jul 22, 11:01 AM CDTSpecial Weather StatementTAELee, Terrell, Turner59 min
Jul 22, 11:04 AM CDTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Randolph56 min
Jul 22, 11:16 AM CDTSevere Thunderstorm WarningTAELee, Turner, Worth44 min
Jul 22, 11:22 AM CDTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell53 min
Jul 22, 11:28 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Early47 min
Jul 22, 11:44 AM CDTSpecial Weather StatementTAEEarly31 min
Jul 22, 11:52 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Early, Lee and 5 more38 min
Jul 22, 11:53 AM CDTSevere Thunderstorm WarningTAEEarly39 min
Jul 22, 12:14 PM CDTAreal Flood AdvisoryTAEDougherty, Lee3 hr
Jul 22, 12:18 PM CDTSevere Thunderstorm WarningTAEBaker, Ben Hill, Berrien, Colquitt, Cook, Dougherty and 5 more57 min
Jul 22, 12:21 PM CDTSevere Thunderstorm WarningTAEBaker, Decatur, Dougherty, Early, Grady, Miller and 2 more54 min
Jul 22, 12:31 PM CDTSevere Thunderstorm WarningTAEEarly44 min
Jul 22, 12:55 PM CDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Grady, Lanier and 3 more65 min
Jul 22, 12:58 PM CDTSevere Thunderstorm WarningTAEDecatur, Grady, Seminole47 min
Jul 22, 1:14 PM CDTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas46 min
Jul 22, 1:36 PM CDTSevere Thunderstorm WarningTAELanier, Lowndes24 min
Jul 22, 2:26 PM CDTAreal Flood AdvisoryTAEBrooks, Lanier, Lowndes3 hr
Jul 21, 9:37 PM CDTSpecial Weather StatementTAEHenry, Houston23 min
Jul 21, 10:28 PM CDTSpecial Weather StatementTAEHouston32 min
Jul 22, 11:24 AM CDTSpecial Weather StatementTAEGeneva66 min
Jul 22, 12:12 PM CDTSpecial Weather StatementTAECoffee, Dale63 min
Jul 22, 12:50 PM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva25 min
Jul 22, 12:52 PM CDTAreal Flood AdvisoryTAEDale, Geneva, Houston113 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Severe Thunderstorm Warnings in Florida, 2023Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.